# SDR DALA13071080962

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,648 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ZONE FINAL CHECK, NOTED MISINSTALLED RELEASE MECHANISM CAM OF TAILCONE. INSTALLED RELEASE MECHANISM CAM CORRECTLY IAW AMM 53-53-02-201.
